# SDR SWAA2017030712369

- Difficulty date: March 1, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 49,579 hours, 30,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 53100024
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME REVEAL ANGLE CRACKED ON THE UPPER SIDE OF UPPER PRESSURE FLAP CONTACT AREA.   R & R THE ANGLE IAW SRM.
